A selection theorem for group actions

Research output: Contribution to journalArticlepeer-review

18 Scopus citations


Let a Polish group G act continuously on a Polish space X, inducing an equivalence relation E. Let Ey be the restriction of E to an invariant Borel subset Y of X. Assume Ey is countably separated. Then it has a Borel transversal.

Original languageEnglish (US)
Pages (from-to)333-336
Number of pages4
JournalPacific Journal of Mathematics
Issue number2
StatePublished - 1979

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'A selection theorem for group actions'. Together they form a unique fingerprint.

Cite this